Minimal monotonic extensions of scoring rules
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 25 (2005)
Issue (Month): 1 (October)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/355|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- William Thomson, 1999.
"Monotonic extensions on economic domains,"
Review of Economic Design,
Springer;Society for Economic Design, vol. 4(1), pages 13-33.
- Thomson, W., 1996. "Monotonic Extension on Economic Domains," RCER Working Papers 431, University of Rochester - Center for Economic Research (RCER).
- Barbera, Salvador, 1980. "Stable voting schemes," Journal of Economic Theory, Elsevier, vol. 23(2), pages 267-274, October.
- Vincent Merlin & Jörg Naeve, 2000. "Implementation of Social Choice Functions via Demanding Equilibria," Diskussionspapiere aus dem Institut für Volkswirtschaftslehre der Universität Hohenheim 191/2000, Department of Economics, University of Hohenheim, Germany, revised 25 Sep 2001.
- Dominique Lepelley & Vincent Merlin, 1998. "Choix social positionnel et principe majoritaire," Annals of Economics and Statistics, GENES, issue 51, pages 29-48.
- repec:adr:anecst:y:1998:i:51:p:02 is not listed on IDEAS Full references (including those not matched with items on IDEAS)